Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 784, NWS Little Rock, AR

August 7, 2011Bradley County, Drew County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 7, 2011, 5:20 PM CDT for Bradley County, Drew County, Arkansas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 5:20 PM CDT (22:20 UTC)
Expired
Aug 7, 2011, 5:46 PM CDT
In force
26 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Bradley County, AR, Drew County, AR

The radar

The Little Rock radar (KLZK), 132 km from the middle of the area, began a volume at 22:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.3 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 802 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -105 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
802 J/kg
Mixed-layer CIN
-238 J/kg
Mixed-layer LCL
1195 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-105 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

371 
WUUS54 KLZK 072220
SVRLZK
ARC011-043-072300-
/O.NEW.KLZK.SV.W.0784.110807T2220Z-110807T2300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
520 PM CDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN BRADLEY COUNTY IN SOUTHEAST ARKANSAS...
  WEST CENTRAL DREW COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 600 PM CDT

* AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  NORTHEAST OF WARREN...AND WAS NEARLY STATIONARY. 

* LOCATIONS IMPACTED INCLUDE...
  WARREN...             WILMAR...             WEEKS...
  ALLIS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3371 9232 3371 9215 3370 9194 3362 9186
      3351 9197
TIME...MOT...LOC 2219Z 136DEG 5KT 3364 9204

$$

57
1 follow-up statement
990 
WWUS54 KLZK 072246
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
546 PM CDT SUN AUG 7 2011

ARC011-043-072256-
/O.CAN.KLZK.SV.W.0784.000000T0000Z-110807T2300Z/
BRADLEY AR-DREW AR-
546 PM CDT SUN AUG 7 2011

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL DREW AND
NORTHEASTERN BRADLEY COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3371 9232 3371 9215 3370 9194 3362 9186
      3351 9197
TIME...MOT...LOC 2246Z 136DEG 5KT 3367 9207

$$

57

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:50 PM CDT, 1 hour 30 minutes earlier.

Area forecast discussion, Aug 7, 3:50 PM CDT, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
350 PM CDT SUN AUG 7 2011

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT

MCV SLIDING EWD ACRS CNTRL AR THIS AFTN CAUSED SCTD STORMS TO DVLP
THIS AFTN. ONE STORM PASSED OVR THE LIT AIRPORT AND PRODUCED A WIND
GUST TO 77 MPH /SECOND HIGHEST WIND GUST ON RECORD/. EXPECT THESE
STORMS TO CONT INTO THE EVENING HRS...WITH DOWNBURST WINDS THE MAIN
THREAT. WL MAKE A LAST MINUTE CALL REGARDING POPS THIS EVENING BASED
ON RADAR TRENDS.

MODELS CONT TO INDC A CHG IN THE WEATHER PATTERN IN THE COMING DAYS.
THE UPR RDG WL SLOLY SHIFT WWD...ALLOWING NWLY FLOW ALOFT TO SET UP
ACRS THE REGION. A CDFNT TO DROP SWD INTO AR LATE TUE AND EVENTUALLY
STALL OUT OVR THE AREA. COMBO OF A SERIES OF IMPULSES ALOFT...ALONG
WITH FNTL BNDRY...WL KEEP SCTD CONVECTION IN THE FCST AS SEVERAL
CONVECTIVE COMPLEXES DROP SEWD AND AFFECT PARTS OF THE FA. THE
MODELS ARE INDCG DIFFERING SOLUTIONS WITH THE PLACEMENT OF THE BNDRY
LATE IN THE PD...SO DID NOT PINDOWN PRECIP TIMING ATTM AND WL SEE
HOW THINGS PLAY OUT.

THE LOCATION OF THE FNT WL ALSO PLAY HAVOC WITH TEMPS...ESP TUE AND
WED. TRENDED HIGHS CLOSER TO NORMAL BY MIDWEEK ACRS THE NERN PART OF
THE FA...AND A FEW DEGREES COOLER EACH DAY ELSEWHERE. KEPT THE HEAT
ADVY AS IS FOR MON OVR ALL BUT N-CNTRL AR. PARTS OF SRN AR COULD SEE
HEAT INDICES APCH ADVY CRITERIA TUE AND POSSIBLY WED...BUT WL HOLD
OFF EXTENSIONS ATTM.
&&

.LONG TERM...THURSDAY THROUGH SUNDAY

VERY FEW CHANGES MADE TO LONG TERM FCST TODAY AS MODELS REMAIN
CONSISTENT ON NW FLOW ALOFT PUSHING DISTURBANCES THROUGH NRN AR
INITIALLY. THE MODELS ARE HINTING AT A COLD FRONT PUSHING INTO AND
POSSIBLY EVEN THROUGH THE STATE OVER THE WEEKEND. THE ECMWF WANTS TO
SHOVE THE FRONT ALL THE WAY TO THE GULF COAST WITH THE HELP OF NRLY
FLOW ALOFT. THOUGH MOST ARKANSANS WOULD WELCOME THIS...AM HESITANT
TO BITE ON THIS SOLUTION YET. THE MORE LIKELY SOLUTION ADVERTISED BY
THE MORE CONSISTENT GFS HAS THE FRONT STALLING ACROSS THE STATE OVER
THE WEEKEND. THEREFORE...A SLIGHT CHC OF STORMS WILL BE EXTENDED
THROUGH THE REMAINDER OF THE WEEKEND.

HAVE STAYED CLOSE TO MEX GUIDANCE FOR TEMPS...WHICH ARE IN GENERAL
WITHIN 5 DEGREES OF NORMAL.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT MONDAY FOR ARKANSAS-BRADLEY-CALHOUN-
CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-GARLAND-GRANT-
HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-
LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-WHITE-WOODRUFF-YELL.

HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR BAXTER-BOONE-
CLEBURNE-FULTON-IZARD-MARION-NEWTON-SEARCY-SHARP-STONE-VAN BUREN.
&&

SHORT TERM...44 / LONG TERM...63
Hazardous weather outlook, Aug 7, 4:15 AM CDT, 13 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
415 AM CDT SUN AUG 7 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
415 AM CDT SUN AUG 7 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

DANGEROUS HEAT WILL AGAIN PERSIST FOR TODAY AS HIGH TEMPERATURES
WARM TO THE UPPER 90S TO AROUND 107 ACROSS THE AREA. HUMIDITY
LEVELS WILL ALSO REMAIN HIGH...WITH HEAT INDICES EXPECTED TO TO
RANGE FROM 105 TO 114 DEGREES FOR MANY LOCATIONS.

A HEAT ADVISORY REMAINS IN EFFECT FOR TODAY. PEOPLE NEED TO TAKE THE
HEAT SERIOUSLY. HEAT IS THE NUMBER ONE WEATHER RELATED KILLER IN THE
UNITED STATES.

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. ANY
STORM THAT DOES FORM COULD BECOME STRONG TO SEVERE...WITH DAMAGING
WINDS THE MAIN THREAT. THE BEST CHANCES FOR STORMS WILL BE ACROSS
THE NORTHEAST HALF OF THE STATE...THOUGH ISOLATED STORMS COULD
FORM FURTHER SOUTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A HEAT ADVISORY WILL REMAIN IN EFFECT FOR A LARGE PORTION OF
THE AREA ON MONDAY AS TEMPERATURES REMAIN IN THE UPPER 90S TO
AROUND 106...AND AFTERNOON HEAT INDICES RANGE FROM 105 TO 114
DEGREES.

THE UPPER LEVEL HIGH PRESSURE RESPONSIBLE FOR THE EXCESSIVE HEAT
OVER THE PAST SEVERAL DAYS WILL SHIFT SLOWLY SOUTHWEST IN THE
COMING DAYS. AS THIS UPPER LEVEL HIGH SHIFTS SOUTHWEST... A COLD
FRONT WILL SLIDE SOUTH INTO ARKANSAS BY THE MIDDLE OF NEXT WEEK
AND STALL. THIS WILL KEEP CHANCES FOR SCATTERED SHOWERS AND
THUNDERSTORMS IN THE FORECAST FOR AT LEAST SOME PORTION OF THE
STATE THROUGH THE END OF NEXT WEEK. AS A RESULT OF INCREASED RAIN
CHANCES...THE THREAT FOR THE EXCESSIVE HEAT WILL SLOWLY DECREASE
OVER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Special weather statement, Aug 7, 2:57 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 PM CDT SUN AUG 7 2011

ARZ043-044-072040-
PULASKI AR-SALINE AR-
257 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SALINE AND CENTRAL
PULASKI COUNTIES UNTIL 345 PM CDT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR COLLEGEVILLE...OR NEAR BRYANT.  THIS STORM
WAS NEARLY STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

* LOCATIONS IMPACTED INCLUDE...
  SW LITTLE ROCK...     BRYANT...             BENTON...
  SHANNON HILLS...      OTTER CREEK...        MABELVALE...
  HURRICANE LAKE...     GEYER SPRINGS...      WOODLAND HILLS...
  VIMY RIDGE...         SHAW...               SARDIS...
  PARKERS-IRON SPGS...  EAST END...           CONGO...
  CAMMACK VILLAGE...    BAUXITE...            BASELINE...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 118 AND 136.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 7.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 7 AND 11.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 3 AND 7.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3478 9233 3455 9225 3449 9255 3469 9262
TIME...MOT...LOC 1957Z 255DEG 2KT 3463 9246

BJS
Local storm report, Aug 7, 3:19 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND DMG     BRYANT                  34.61N 92.49W
08/07/2011                   SALINE             AR   LAW ENFORCEMENT

            A LARGE LIMB FELL ON A CAR ON ARKANSAS 5...DAMAGING THE
            CAR.

0240 PM     TSTM WND GST     BENTON                  34.57N 92.58W
08/07/2011  E70 MPH          SALINE             AR   TRAINED SPOTTER

            POWER LINES WERE BLOWN DOWN.

&&

28
Special weather statement, Aug 7, 3:44 PM CDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
344 PM CDT SUN AUG 7 2011

ARZ045-055>057-062>064-072130-
ARKANSAS AR-CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR-LINCOLN
AR-LONOKE AR-
344 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LONOKE...NORTHWESTERN
LINCOLN...JEFFERSON...SOUTHERN GRANT...EASTERN DALLAS...NORTHERN
CLEVELAND AND WESTERN ARKANSAS COUNTIES UNTIL 430 PM CDT...

AT 342 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A CLUSTER OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5
MILES SOUTHWEST OF RYAN TO LOCK AND DAM NUMBER 4 TO NEAR
CARTHAGE...AND MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS...THOUGH HEAVY RAIN AND DANGEROUS...NEAR
CONTINUOUS LIGHTNING ARE THE MAIN THREATS WITH THIS CLUSTER.

* LOCATIONS IMPACTED INCLUDE...
  RISON...              PINE BLUFF...         GRAYS LAKE...
  WOODVILLE...          WHITEFIELD...         WHITE HALL...
  WARBRITTON...         RICHARDSON...         MADDING...
  LINWOOD...            LEOLA...              LAMONT...
  LAKE PINE BLUFF...    KEDRON...             HUMPHREY...
  COTTONDALE...         CARTHAGE...           ALTHEIMER...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 31 AND 46.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3439 9159 3406 9171 3386 9253 3412 9274
      3434 9201 3464 9192
TIME...MOT...LOC 2043Z 320DEG 14KT 3448 9186 3425 9189
          3408 9256

BJS
Local storm report, Aug 7, 3:45 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
345 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             FURLOW                  34.83N 91.98W
08/07/2011  E1.00 INCH       LONOKE             AR   LAW ENFORCEMENT

0230 PM     TSTM WND GST     FURLOW                  34.83N 91.98W
08/07/2011  E65.00 MPH       LONOKE             AR   LAW ENFORCEMENT

&&

57
Local storm report, Aug 7, 4:36 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
436 PM CDT SUN AUG 07 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             2 SW RUSSELL            35.34N 91.54W
08/07/2011  E1.75 INCH       WHITE              AR   LAW ENFORCEMENT

            GOLFBALL SIZED HAIL WAS FALLING NEAR THE 58-MILE MARKER
            ON U.S. HIGHWAY 67 BETWEEN RUSSELL AND BALD KNOB.

&&

57
Special weather statement, Aug 7, 4:52 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
452 PM CDT SUN AUG 7 2011

ARZ053-056-057-062>069-072235-
ARKANSAS AR-BRADLEY AR-CALHOUN AR-CLARK AR-CLEVELAND AR-DALLAS
AR-DESHA AR-DREW AR-JEFFERSON AR-LINCOLN AR-OUACHITA AR-
452 PM CDT SUN AUG 7 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OUACHITA...
LINCOLN...EXTREME SOUTHEASTERN JEFFERSON...NORTHERN DREW...WESTERN
DESHA...DALLAS...CLEVELAND...CLARK...NORTHERN CALHOUN...NORTHERN
BRADLEY AND SOUTHERN ARKANSAS COUNTIES UNTIL 530 PM CDT...

AT 448 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES EAST OF
BOSWELL LAKE TO 5 MILES NORTHEAST OF BUCKSNORT TO 3 MILES NORTHWEST
OF MARSH LAKE TO NEAR WAGON BAYOU...AND MOVING SOUTH AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
POSSIBLE WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...             STAR CITY...          RISON...
  MONTICELLO...         GRAYS LAKE...         FORDYCE...
  DUMAS...              ARKADELPHIA...        WINCHESTER...
  WILMAR...             WHELEN SPRINGS...     WEEKS...
  WARRENTON...          TRI COUNTY LAKE...    TOLEDO...
  TIPTON...             TILLAR...             THORNTON...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 54 AND 76.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3386 9331 3390 9331 3391 9334 3423 9336
      3393 9205 3411 9144 3374 9136 3352 9196
TIME...MOT...LOC 2151Z 350DEG 14KT 3405 9324 3390 9243
          3376 9201 3393 9160

BJS

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 8:19 PM CDTSevere Thunderstorm WarningLZKBoone, Marion26 min
Aug 6, 8:46 PM CDTSevere Thunderstorm WarningLZKBoone, Marion44 min
Aug 6, 8:48 PM CDTSevere Thunderstorm WarningLZKFulton42 min
Aug 6, 9:15 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp25 min
Aug 7, 1:05 PM CDTSpecial Weather StatementLZKPulaski45 min
Aug 7, 1:07 PM CDTSevere Thunderstorm WarningLZKPulaski38 min
Aug 7, 1:10 PM CDTSpecial Weather StatementLZKSaline30 min
Aug 7, 1:14 PM CDTSpecial Weather StatementLZKHot Spring46 min
Aug 7, 1:34 PM CDTSevere Thunderstorm WarningLZKPulaski41 min
Aug 7, 1:39 PM CDTSevere Thunderstorm WarningLZKPulaski, Saline36 min
Aug 7, 1:57 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski48 min
Aug 7, 2:00 PM CDTSpecial Weather StatementLZKSaline45 min
Aug 7, 2:03 PM CDTSpecial Weather StatementLZKHot Spring47 min
Aug 7, 2:05 PM CDTSevere Thunderstorm WarningLZKGrant, Saline40 min
Aug 7, 2:16 PM CDTSpecial Weather StatementLZKLonoke44 min
Aug 7, 2:22 PM CDTSevere Thunderstorm WarningLZKLonoke53 min
Aug 7, 2:23 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Stone37 min
Aug 7, 2:30 PM CDTSevere Thunderstorm WarningLZKJefferson, Lonoke, Pulaski45 min
Aug 7, 2:57 PM CDTSpecial Weather StatementLZKPulaski43 min
Aug 7, 3:03 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Saline16 min
Aug 7, 3:22 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Stone38 min
Aug 7, 3:32 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson28 min
Aug 7, 3:44 PM CDTSpecial Weather StatementLZKJefferson46 min
Aug 7, 3:59 PM CDTSevere Thunderstorm WarningLZKJackson, Woodruff46 min
Aug 7, 4:12 PM CDTSevere Thunderstorm WarningLZKDesha, Drew, Lincoln48 min
Aug 7, 4:14 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson34 min
Aug 7, 4:24 PM CDTSevere Thunderstorm WarningLZKWhite, Woodruff31 min
Aug 7, 4:52 PM CDTSpecial Weather StatementLZKClark, Cleveland, Dallas, Lincoln43 min
Aug 7, 5:16 PM CDTSevere Thunderstorm WarningLZKWoodruff29 min
Aug 7, 5:28 PM CDTSevere Thunderstorm WarningLZKDallas32 min
Aug 7, 5:40 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk50 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.